Advanced Search
MyIDEAS: Login to save this article or follow this journal

The Local Bootstrap for Kernel Estimators under General Dependence Conditions

Contents:

Author Info

  • Efstathios Paparoditis
  • Dimitris Politis
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1023/A:1004193117918
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Annals of the Institute of Statistical Mathematics.

    Volume (Year): 52 (2000)
    Issue (Month): 1 (March)
    Pages: 139-159

    as in new window
    Handle: RePEc:spr:aistmt:v:52:y:2000:i:1:p:139-159

    Contact details of provider:
    Web page: http://www.springerlink.com/link.asp?id=102845

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Resampling; confidence intervals; dependence; nonparametric estimators;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. M. Rajarshi, 1990. "Bootstrap in Markov-sequences based on estimates of transition density," Annals of the Institute of Statistical Mathematics, Springer, vol. 42(2), pages 253-268, June.
    2. Sheng Shi, 1991. "Local bootstrap," Annals of the Institute of Statistical Mathematics, Springer, vol. 43(4), pages 667-676, December.
    3. Masry, Elias & Tjøstheim, Dag, 1995. "Nonparametric Estimation and Identification of Nonlinear ARCH Time Series Strong Convergence and Asymptotic Normality: Strong Convergence and Asymptotic Normality," Econometric Theory, Cambridge University Press, vol. 11(02), pages 258-289, February.
    4. Joseph Romano, 1988. "Bootstrapping the mode," Annals of the Institute of Statistical Mathematics, Springer, vol. 40(3), pages 565-586, September.
    5. repec:wop:humbsf:1997-88 is not listed on IDEAS
    6. Neumann, Michael H., 1997. "On robustness of model-based bootstrap schemes in nonparametric time series analysis," SFB 373 Discussion Papers 1997,88, Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Taoufik Bouezmarni & Jeroen V. K. Rombouts & Abderrahim Taamouti, 2009. "A nonparametric copula based test for conditional independence with applications to granger causality," Economics Working Papers we093419, Universidad Carlos III, Departamento de Economía.
    2. Taamouti, Abderrahim & Bouezmarni, Taoufik & El Ghouch, Anouar, 2014. "Nonparametric estimation and inference for conditional density based Granger causality measures," Journal of Econometrics, Elsevier, vol. 180(2), pages 251-264.
    3. Jing Wang, 2012. "Modelling time trend via spline confidence band," Annals of the Institute of Statistical Mathematics, Springer, vol. 64(2), pages 275-301, April.
    4. Jesús Gonzalo & AbderrahimTaamouti, 2012. "The reaction of stock market returns to anticipated unemployment," Economics Working Papers we1237, Universidad Carlos III, Departamento de Economía.
    5. Maria Parrella & Cosimo Vitale, 2007. "Bootstrap inference in local polynomial regression of time series," Statistical Methods and Applications, Springer, vol. 16(1), pages 117-139, June.
    6. Su, Liangjun & White, Halbert, 2007. "A consistent characteristic function-based test for conditional independence," Journal of Econometrics, Elsevier, vol. 141(2), pages 807-834, December.
    7. Lazarova, Stepana, 2005. "Testing for structural change in regression with long memory processes," Journal of Econometrics, Elsevier, vol. 129(1-2), pages 329-372.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:52:y:2000:i:1:p:139-159. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.